# SDR UPS01237044

- Difficulty date: October 12, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18898
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part serial: 3740
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: LOWER CARGO SMOKE DETECTOR SYS MX LIGHT ILLUMINATED.  REMOVED AND REPLACED TWO SMOKE DETECTORS REF MM 26/18/00 S/N IN FWD 11363 S/N OUT FWD 3740 S/N IN AFT 2356 S/N OUT AFT 5107.
